All Journal Entries Journals

No sleep and going insane with pain.

Aug 12, 2014 - 5 comments

Hahaha I feel like I'm posting a detox comment with that heading.  It has now been 7 whole days without sleep.  I mean, I think I am sleeping a little, but I did look at the clock every hour on the hour last night.  I feel like I'm losing my marbles.  Mainly it's the pain.  I just can't seem to get it under control.  And the stopping of the hormones and subsequent bleeding is absolutely horrific.  I knew it was gonna be bad, but I didn't think it would be this bad.  I also have a blinding migraine which I can only attribute to the hormone swing.  I am just praying that I can make it through this.  This is a big week and my presence is needed until Thursday night at 8 pm.  At least the crazy heat wave broke and it is raining today.  Last night it was so hot that we went to bed on top of the covers, naked, with two fans trained on us and we were still sweating.  Is it wrong that I am irrationally angry with Andrew and his ability to sleep through anything?  I was up all night, crying, rocking myself, laying on the cold bathroom floor, putting ice packs on my super swollen belly, desperately scrolling the internet for someone to talk to about the horrible pain.
I feel like my insides are coming out, which they are.  I'm starting to lose my rational though pattern and am getting confused.  Lack of sleep always does this to me.  In combination with these crazy hormonal swings and the pain meds I feel like an alien has taken over my body.
I don't know how much longer I can take this!!!
I am sticking to my pain med schedule as I cannot start medicating myself.  It is part of my contract to only take what is prescribed to me, exactly when it is prescribed to me.  The problem is because of this crisis my pain levels have increased by 50%.  I am desperately adding in Tylenol and even Advil to assist.  I am worried this will cause my Crohn's to flare but honestly, when I am writhing with pain I will try anything- except more opiates.
I think this is smart.
I feel like I am being punished and I know that is irrational and unproductive but I can't help how I feel.
I am drawing from every reserve of strength that I have but I am coming up short.
This suffering is unimaginable.  I think they should use it as punishment for child molesters and animal abusers.
It is appropriate.

I know this means something in the greater scheme of things and I will be stronger and wiser once I am through it, but how do I actually GET through it?
One moment at a time like anything else.  One moment at a time.
I am going to go do the Yoga Nidra Meditation and hope it calms my CNS down.  Being in a constant state of fight or flight because of this pain is dangerous.
My BP is high and it's never high.
My heart is pounding in my chest.
My head is throbbing.
I want to call Andrew and ask him to come home from work because I am scared- but we need the money.  His is our only income until the end of the month.
I'm going to go call my mom.
She always makes me feel better.
xo
Lu

Comments
Post a Comment
4522800 tn?1470325834
by VICourageous, Aug 12, 2014
Lu..PLEASE just try to stay Low and kick back as much as you can. Do you have ANYBODY who can come over and help. YOU should also not go to work or try to push the things you have been.

It is SO hard for me to put this down in words..But the last couple of Years have been the 2 years, of 58years on this earth, that I will never forget. I went from one heck of a Long Intense Detox, then when I was finally mentally balancing back around 16-18 months, I then had lost most of my Family..I know you know this but as a Addict it was hard not to go and run under some kind of drug or drink..BUT then out of NO where comes this Heart Disease. NOW my point is that I had the BIGGEST Wake Up Call in my whole entire Life. For the past two years I thought I was being punished, or what did I do here. I still wake up every single day with tears in my eyes from grieving my lost of my family but also tears of JOY that I am not dead yet.
God does work in a strange way..We have to take the Bad and Turn it around and try to see the good or the whys!! In your case I DO NOT think you should suffer so much, but I question if you are trying to take it easy a bit.
I know it is scarey to think of the future and if it will be possible to have Children..Please let that be for right now. YOU are Alive and YOU still have some good health except this situation.
Girl maybe it is time for you to up those pain meds for now or get something stronger. I trust that you are using them for the right reasons right now. I know we as Addicts have to be very careful not to let that Pleasure part of the Brain play that tape back again & again for just one more, for this or that reason other then prescribed. I am worried and concerned, why you have to suffer so much when they have ways of helping with the pain right now.
Please Take Care of YOU right now. I will always send a Prayer or more regarding the future, but right now you need to step down a bit dear. I care & I am always thinking about YOU & this situation even through I have mine. lol
Bless

PS. Send a Prayer this way so no Trees blow over on our home or trucks today since we have a BIG Storm coming in like last week that knocked everything down & out..lol

1926359 tn?1331588139
by lulu747, Aug 12, 2014
Ooohhh jeez!  I will definitely pray for that Vic.
Yes believe me, there is no pleasure being activated by any of this.  Taking the meds is a means of survival.  If it doesn't settle down I'm going to have to go to the ER to get it under control.
I can't take more than prescribed because this is my contract and I can't run out early.
I know if I could just sleep I would feel better.
My Mom is coming now with some Advil and Gravol (the pain is making me vomit)
so yes...Help is on it's way.
I have to go to work.  It is the last rehearsal before opening night and REALLY important.  If it were any other day it would be okay but I have no choice.  I have to get through the next 48 hours and then I am home free.  I will have several weeks with nothing to do except take care of myself.  All my business can be managed via phone and email and I don't have to be back in my studio until the first week of September.
We are going to a cabin on the ocean front (Andrew and my parents and I) for about a week.  I plan to lay in a hammock and read the whole time.
Hopefully I feel better by then.
I know I'm not being punished- it just FEELS like punishment.  I have done nothing to be punished for!!
Plus I know it will mean something in the grand scheme of things I just don't know what that is ATM.

Love you Vickie
I hope you weather this storm with as much grace as you've weathered ALL storms.
xo
Lu

4522800 tn?1470325834
by VICourageous, Aug 12, 2014
Lu
I am just wondering why or what does the DR think about all of this?? Do you have a appointment..Maybe Call them ASAP and tell them what is going on..Do Not be stubborn and try this alone.
I am really concerned after I read this again.
Please get some kind of HELP for YOU!!
Take Care of YOU because YOU are number ONE!
I feel so BAD about this..I can feel the pain for sure..lol

PS I read this to a good friend over the phone and she is really concerned about this situation. This is not right!
Keep your head up high and take care of you..Get to BED!! REST!!!!!

4522800 tn?1470325834
by VICourageous, Aug 12, 2014
Lu
You are not taking any kind of aspirin Right??? Take NONE because it thins the blood and makes you bleed more.
Eat and maybe you will sleep. Make the room dark and cool. Turn off everything that is loud/sounds or has lights on it.
Get some Turkey because you know it helps you sleep by having that vit/hormone (whatever) in it.
Some people swear by Pasta for sleep..If you eat alot it will knock you ash out. Also I still take my Calcium, Magnesium, and Ds at night to help me sleep. Drink some sleepy teas or warm milk.
You know how we always push the Baths around here.
I used to get under a heating Blanket when I had this type of pain. OR just a heating pad for the belly but be very careful so it does not make you bleed more. I really like the ice packs. Be Safe!
I will hold you in my Prayers.
Have to go lay down for awhile because of my own Heart Issues. SO Eat & GO TO BED NOW!!!!!!!!! lol
Vickie

1926359 tn?1331588139
by lulu747, Aug 12, 2014
I'm doing all these things Vic.  I actually take large doses of Tryptophan (prescription strength) for sleep instead of sleeping pills.  No worries on the aspirin front.  I just took two extra strength tylenol and 400 mg of ibuprophen which will hopefully tide me over until my next pain pill in 2 hours.
I know my symptoms sound scary but they are actually VERY typical for this kind of endo and especially after having my hormones partially suppressed for 5 months.  As miserable as it is, it is normal.
My doc and I both knew it would be this way.  I wanted to put it off a week until the play was up and I was on Vacay, but I really have to bleed this out so I can get on the new hormone that will hopefully work to suppress it so she can actually SEE what she's doing when she operates.  If not, my surgery will have to be postponed until the right hormone treatment is found.
This happened the first time she operated on me.  I had been on hormone suppression, but we didn't know it wasn't working and when she went in she couldn't see well enough to excise  because I was haemorraghing so badly.  I had to go on hard core hormones for a YEAR before it was suppressed and she could go in and get it all out.
SO-
Fingers crossed this new hormone works.  It's only been on the market a short while but is supposed to be really effective.
I am eating fruit and yoghurt.  Then I have to go to work.
I will check in this eve
xo
Lu

Post a Comment